×

zbMATH — the first resource for mathematics

Definable sets in ordered structures. I. (English) Zbl 0662.03023
This article is reviewed together with the following one (see Zbl 0662.03024).

MSC:
03C45 Classification theory, stability and related concepts in model theory
03C40 Interpolation, preservation, definability
06F99 Ordered structures
03C50 Models with special properties (saturated, rigid, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] John T. Baldwin, Fundamentals of stability theory, Perspectives in Mathematical Logic, Springer-Verlag, Berlin, 1988. · Zbl 0685.03024
[2] J. T. Baldwin and A. H. Lachlan, On strongly minimal sets, J. Symbolic Logic 36 (1971), 79 – 96. · Zbl 0217.30402 · doi:10.2307/2271517 · doi.org
[3] Paul Moritz Cohn, Algebra. Vol. 2, John Wiley & Sons, London-New York-Sydney, 1977. With errata to Vol. I.
[4] L. van den Dries, Remarks on Tarski’s problem concerning \( (R, + , \cdot ,\exp )\), manuscript, 1983. · Zbl 0585.03006
[5] P. Erdös, L. Gillman, and M. Henriksen, An isomorphism theorem for real-closed fields, Ann. of Math. (2) 61 (1955), 542 – 554. · Zbl 0065.02305 · doi:10.2307/1969812 · doi.org
[6] S. Feferman and R. L. Vaught, The first order properties of products of algebraic systems, Fund. Math. 47 (1959), 57 – 103. · Zbl 0088.24803
[7] F. Gausdorff, Grundzuge der Mengenlehre, Leipzig, 1914.
[8] C. H. Langford, Some theorems on deducibility, Ann. of Math. (2) 28 (1926/27), no. 1-4, 16 – 40. · JFM 52.0048.03 · doi:10.2307/1968352 · doi.org
[9] Angus Macintyre, On \?\(_{1}\)-categorical theories of fields, Fund. Math. 71 (1971), no. 1, 1 – 25. (errata insert). · Zbl 0228.02033
[10] Anand Pillay, An introduction to stability theory, Oxford Logic Guides, vol. 8, The Clarendon Press, Oxford University Press, New York, 1983. · Zbl 0526.03014
[11] Anand Pillay and Charles Steinhorn, Definable sets in ordered structures, Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 1, 159 – 162. · Zbl 0542.03016
[12] Klaus-Peter Podewski, Minimale Ringe, Math.-Phys. Semesterber. 22 (1975), no. 2, 193 – 197 (German). · Zbl 0316.16001
[13] Handbook of mathematical logic, North-Holland Publishing Co., Amsterdam-New York-Oxford, 1977. Edited by Jon Barwise; With the cooperation of H. J. Keisler, K. Kunen, Y. N. Moschovakis and A. S. Troelstra; Studies in Logic and the Foundations of Mathematics, Vol. 90.
[14] Joachim Reineke, Minimale Gruppen, Z. Math. Logik Grundlagen Math. 21 (1975), no. 4, 357 – 359 (German). · Zbl 0312.02045
[15] Abraham Robinson, Complete theories, North-Holland Publishing Co., Amsterdam, 1956. · Zbl 0070.02701
[16] J. C. C. McKinsey and Alfred Tarski, Some theorems about the sentential calculi of Lewis and Heyting, J. Symbolic Logic 13 (1948), 1 – 15. · Zbl 0037.29409 · doi:10.2307/2268135 · doi.org
[17] Saharon Shelah, Uniqueness and characterization of prime models over sets for totally transcendental first-order theories, J. Symbolic Logic 37 (1972), 107 – 113. · Zbl 0247.02047 · doi:10.2307/2272553 · doi.org
[18] Gerald E. Sacks, Saturated model theory, W. A. Benjamin, Inc., Reading, Mass., 1972. Mathematics Lecture Note Series. · Zbl 0242.02054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.